# SDR SWAA2024121777267

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 56,556 hours, 34,105 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL AFT OF DOOR CRACKED BEYOND LIMITS.<[01] REMOVED AND REPLACED FWD CARGO COMPT FLOOR AFT PANEL REF AMM 25-52-10.
